Home » Frequently asked Questions on Health » What causes darkening of facial skin?

What causes darkening of facial skin?

Q: I am a 30 years old HIV infected person and my skin colour is getting darkened day by day. My complexion used to be fair before I was infected, but nowadays my skin colour or complexion (only on the face) is getting darker. Are there any creams that can help or is that any medication reaction?

A:Please consult your treating physician to know the exact cause of the skin discoloration.

A:Darkening of the facial skin can occur in any chronic illness, from undue sensitivity to light, after any other inflammation of the face like allergy to cosmetics, seborrhoea etc. Use a simple sunscreen for a few days. If no improvement is seen in a few weeks, then consult a dermatologist.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------